zbMATH — the first resource for mathematics

Lipschitz functions on spaces of homogeneous type. (English) Zbl 0431.46018

46E15 Banach spaces of continuous, differentiable or analytic functions
42B30 \(H^p\)-spaces
54E35 Metric spaces, metrizability
Full Text: DOI
[1] Coifman, R.R; Weiss, G, Analyse harmonique non-commutative sur certain espaces homogenes, () · Zbl 0224.43006
[2] Coifman, R.R; Weiss, G, Extensions of Hardy spaces and their use in analysis, Bull. amer. math. soc., 83, 569-645, (1977) · Zbl 0358.30023
[3] MacĂ­as, R.A, Interpolation theorems on generalized Hardy spaces, ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.